# SDR FDEA202404110454

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 40,011 hours, 6,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W300322
- Part serial: 002225
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE 2 IN AWAY TO AFT EDGE,4 IN AWAY TO OB FOUND A REPAIR IN   POOR CONDITION. RE-REPAIRED RH WING OB FLAP LWR SURFACE AT OTEF STA514 EXISTING REPAIR AS PER B777   SRM 57-53-01-2R REPAIR 2 ,SRM 51-70-04-2R REPAIR 1,SRM 51-70-04-2R REPAIR GENERAL  REV   46.1,AND EA  G-5750-T0378778 P1 ,TITLE :WING-FLIGHT SURFACES -RH OUTBD FLAP TE WEDGE   EXISTING REPAIR POOR CONDITION AT OTEF STA 514-REDO SRM REPAIR -RSC TRACKING ,DETAIL   PLS REF TO WRI :57500744,THIS IS A MAJOR PREAIR PER GMM 6-2-100.
